# SDR ASAA2019120631518

- Difficulty date: December 6, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N285VA
- Make and model: Airbus A320-214
- Aircraft serial: 06889
- Aircraft time: 13,904 hours, 4,619 cycles
- Engine: Cfmint CFM565B43
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLASS II AIRBLEED MESSAGE GROUNDED - YES. OPEN
